Finite-dimensional realizations of regime-switching HJM models

Publication Type:
Journal Article
Applied Mathematical Finance, 2008, 15 (4), pp. 331 - 354
Issue Date:
Filename Description Size
Thumbnail2008004049OK.pdf545.78 kB
Adobe PDF
Full metadata record
This paper studies Heath-Jarrow-Morton-type models with regime-switching stochastic volatility. In this setting the forward rate volatility is allowed to depend on the current forward rate curve as well as on a continuous time Markov chain y with finitely many states. Employing the framework developed by Bjork and Svensson we find necessary and sufficient conditions on the volatility guaranteeing the representation of the forward rate process by a finite-dimensional Markovian state space model. These conditions allow us to investigate regime-switching generalizations of some well-known models such as those by Ho-Lee, Hull-White, and Cox-Ingersoll-Ross.
Please use this identifier to cite or link to this item: